# SDR SRAA961030

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1012
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING AT FUSELAGE STA. 1012 LHS BL 72.70 CRACKED COMPLETELY THROUGH.  REMOVED CRACKED FITTING, INSTALLED NEW T-ANGLE  FITTING, FABRICATED AND INSTALLED NEW WEB ASS'Y IAW LAC SRM CHAPTER 53-40-04 PG 10.
